Reliable Computing

, Volume 13, Issue 5, pp 399–408 | Cite as

Optimal Multiplication of G-intervals

Article

Abstract

Recently, a new formula for multiplication of dependent G-intervals (intervals in affine form) has been proposed. This formula has been shown to lead to smaller overestimation of the product interval in comparison with other previously known results. An alternative multiplication rule is suggested in this paper which yields no overestimation, if certain simple monotonicity conditions are valid.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Kolev L.(2006) New Formulae for Multiplication of Intervals. Reliable Computing 12(4): 281–292MATHCrossRefMathSciNetGoogle Scholar
  2. Figueredo L., Stolfi J. (1996) Adaptive Enumeration of Implicit Surfaces with Affine Arithmetic. Computer Graphics Forum 15: 287–296Google Scholar
  3. Figueredo L., Stolfi J. (2004) Affine Arithmetic: Concepts and Applications. Numerical Algorithms 37: 147–158CrossRefMathSciNetGoogle Scholar
  4. Figueredo, L. and Stolfi, J.: Self-Validated Numerical Methods and Applications, Brazilian Mathematics Colloquium monograph, IMPA, Rio de Janeiro, 1997.Google Scholar

Copyright information

© Springer Science + Business Media B.V. 2007

Authors and Affiliations

  1. 1.Dept. of Theoretical Electrotechnics, Faculty of AutomaticaTechnical University of SofiaSofiaBulgaria

Personalised recommendations